About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 242354, 12 pages
http://dx.doi.org/10.1155/2012/242354
Research Article

Strong Convergence of Non-Implicit Iteration Process with Errors in Banach Spaces

School of Mathematics, Physics, and Information Science, Zhejiang Ocean University, Zhoushan 316004, China

Received 1 September 2012; Accepted 17 October 2012

Academic Editor: Xiaolong Qin

Copyright © 2012 Yan Hao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to study the strong convergence of a non-implicit iteration process with errors for asymptotically I-nonexpansive mappings in the intermediate sense in the framework of Banach spaces. The results presented in this paper extend and improve the corresponding results recently announced.